# SDR SWAA2012111509432

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 44,022 hours, 25,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 11A1001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STIFFENER FWD SIDE OF WHEEL WELL BULKHEAD STA 663 AND LEFT OF AC BAY.  REMOVED AND REPLACED STIFFENER IAW SRM AND BOEING DWG.
